# SDR DXTA200500699

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259044
- Aircraft time: 9,005 hours, 5,985 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Strut
- Part number: AC67141
- Condition: Damaged
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THRU V1, RUDDER BECAME EXTREMELY STIFF AND REMAINED STIFF UNTIL AFTER AIRCRAFT CAME TO A TAXI.  YAW DAMPER WAS CYCLED ON THEN OFF TWICE AND APPEARED TO FUNCTION NORMALLY.  REMOVED FAULTY LT AND RT RUDDER BIAS STRUTS. INSTALLED LT AND RT UNIT IAW HAWKER 1000 MM 27-20-10. OPERATIONAL CHECK SATISFACTORY.
